# SDR R61A2021042900371

- Difficulty date: April 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, LH IB SEAT TRACK FOUND CORRODED AT FR 19. REPAIRED SEAT TRACK IAW SRM 53-10-10 REPAIR 01.
